# SDR SWAA2023090784733

- Difficulty date: August 1, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 8 ON RETAINER SEAL AT RT WING 2023-477583<[01] REPLACED FLAP TRACK FAIRING 8 ON RETAINER SEAL AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 113A9130 SHEET 1 REV B;[02] REPLACED FLAP TRACK FAIRING 8 ON RETAINER SEAL AT RT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 113A9130 SHEET 1 REV B
